Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$ Z_2^2$-actions with $ n$-dimensional fixed point set

Author: Pedro L. Q. Pergher
Journal: Proc. Amer. Math. Soc. 136 (2008), 1855-1860
MSC (2000): Primary 57R85; Secondary 57R75
Published electronically: December 21, 2007
MathSciNet review: 2373617
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the equivariant cobordism classification of smooth actions $ (M^m,\Phi)$ of the group $ G=Z_2^2$, considered as the group generated by two commuting involutions, on closed smooth $ m$-dimensional manifolds $ M^m$, for which the fixed point set of the action is a connected manifold of dimension $ n$ and $ m=4n-1$ or $ 4n-2$. For $ m \ge 4n$, the classification is known.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R85, 57R75

Retrieve articles in all journals with MSC (2000): 57R85, 57R75

Additional Information

Pedro L. Q. Pergher
Affiliation: Departamento de Matemática, Universidade Federal de São Carlos, Caixa Postal 676, São Carlos, SP 13565-905, Brazil

Keywords: $Z_2^2$-action, fixed data, equivariant cobordism class, characteristic number, projective space bundle, Stiefel-Whitney class.
Received by editor(s): September 1, 2006
Received by editor(s) in revised form: November 20, 2006
Published electronically: December 21, 2007
Additional Notes: The author was partially supported by CNPq and FAPESP
Communicated by: Paul Goerss
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society